# SDR 95ZZZM192

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Fs 1680
- Part time: 43,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS FOUND LEFT SIDE OF THE AIRCRAFT IN THE FUSELAGE SKIN FS 1680 BETWEEN L-22L TO L-24L.  TRIMMED OUT DAMAGED SKIN, INSTALLED A .071 7075-T6 FILLER AND INSTALLED A .080 7075-T6 EXTERNAL DOUBLER IAW EO 9505251.  AN 8110-3 ISSUED BY DER SW-713.
